The process of Dilaudid withdrawal can be just as painful as that of any other drug. A number of unpleasant symptoms start to appear as soon as the drug is quit. It is very difficult to go through them without proper guidance and help. Withdrawal symptoms are the major reason why most of the people relapse after quitting the drug. At some point, the symptoms may become so bad that it becomes very hard to endure them so the user prefers to go back to the drug then to go through unbearable pain. It is important to have a knowledge about Dilaudid withdrawal and detoxification process to be aware of what a patient is going to go through during the process and be prepared for it.
Withdrawal symptoms appeared due to quitting Dilaudid are similar to those of other opioids. Here are a number of symptoms that can be experienced by a user during withdrawal:
The intensity of above mentioned symptoms may vary depending upon a number of factors. Also the time taken for the completion of withdrawal and detoxification depends upon these factors. The following factors my influence the intensity of Dilaudid withdrawal symptoms and duration of withdrawal:
Such factors need to be evaluated before a treatment plan is devised for a patient. Some people have it harder than others and take longer to recover. At SloRecoveryCenters, we provide individual attention to every patient to ensure a successful recovery.
Although withdrawal duration may vary from one person to the other, a general Dilaudid withdrawal map can be developed to help the patient have an idea.
Physical symptoms are easy to disappear while psychological ones may last for extended periods of time. If depression and anxiety do not go away, it is important to seek psychological help to keep the situation from getting worse.
Detoxification process starts as soon as the drug is quit. It can be extremely painful and unpleasant due to the appearance of withdrawal symptoms. It is recommended to go through Dilaudid detox under expert supervision to ensure a successful recovery and avoid a relapse. The drug can be either quit cold turkey or by slowly tapering off the drug depending upon the condition of the patient. Quitting the drug slowly is less painful and less dangerous.
When carried out under expert supervision, the doctors can prescribe a number of medications to ease down withdrawal symptoms such as: